Depression

Question
Posted by: | 2018/05/24

Q.

what is medicine for decrease male libido?

decrease male libido

Expert's Reply

A.

Depression expert
- 2018/05/28

Hello,  that's a very short but complicated question.  For any sensible way of dealing with whatever problem you may be experiencing, which has led to asking this question, you should see at least a GP, maybe a psychiatrist, for a proper assessment and a discussion of the issues raised and your options in dealing with them.
It's not even clear from your message whether you are worried about your own libido or, as sometimes happens,  that of your partner !  If you mean the problem lies in an increased level of sexual desire, and activity, whether with someone else or in the form of masturbation, the causes are usually psychological rather than physical, and often relate to anxiety of various forms and causes.  For many people, sexual activity is tranquilizing and relaxing, and they may use it to comfort themselves when feeling anxious or scared about something.  Usually other problems like depression reduce desire, though they might also increase it,  especially during a manic episode of a Bipolar Disorder..
Usually,  the solution is to identify the causes of the anxieties which underlie the tension and increased desire,  and to solve those problems themselves. 
There are a number of medicine, including some antidepressants, which can sometimes cause a reduction or even loss of libido as a side-effect,  usually considered a nuisance.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.